# SDR SWAA2021120141763

- Difficulty date: November 8, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; AFT CORNER SCUFF PLATE IS CRACKED.   WELDED CRACK IAW SRM 53-60-15-2R-1 PARA 4.B. (2) AND (4).   FLOURESCENT DYE PENETRANT INSPECTED REPAIRED AREA IAW SOPM 20-20-02 METHOD C. CRACK NOTED.  WELDED CRACK AS INDICATED BY NDI IAW SRM 53-60-15-2R-1 PARA 4.B. (2) AND (4).  INSPECTED SCUFF PLATE IAW SOPM 20-20-02. NO CRACKS NOTED.  SANDED WELD REPAIR AREA SMOOTH IAW SRM 53-60-15-2R-1 PARA 4.B.(5).   APPLIED CHEMICAL CONVERSION TO BARE ALUMINUM SURFACES AND APPLIED 2 COATS OF PRIMER IAW SRM 53-30-15-2R-1 STEPS 4.B(6) AND (7); [11].
